# SDR CALA0400048

- Difficulty date: January 21, 2004
- Submitted: January 22, 2004
- Operation: Air carrier
- Aircraft: N70353
- Make and model: Boeing 7373T0
- Aircraft serial: 23591
- Aircraft time: 48,639 hours, 25,480 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .75 INCH CRACK IN RT WING NR 6 SLAT AUX TRACK AT I/B AUX TRACK CUTOUT (FIXED L/E PANEL).  THE CRACK WAS STOP DRILLED IAW SRM 57-41-01, FIGURE 101, SHEET 4, NOTE O AND P.  THE CRACK WAS PLACED ON DIP TO REINSPECT EVERY 400 HOURS AND REPAIR WITHIN 24 MONTHS OR NEXT CHECK.
